Pyracron Kid 300mg Tab
By ACRON PHARMACEUTICALS
10 Tablet(s) in Strip
Price to be Updated
Non ReturnableRead More
All the Products are packed and stored Safely
Pyracron Kid 300mg Tab contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).
Uses of Pyracron Kid 300mg Tab
- Periods pain
- Joint Pain
- Flu like symptoms
Contraindications of Pyracron Kid 300mg Tab
- If you are allergic to paracetamol or any of the ingredients of this medicine
- If you are taking any other product that contains paracetamol
Side effects of Pyracron Kid 300mg Tab
- Side effects of paracetamol are rare
- Very rare cases of serious reactions may occur like skin rash, reddening, blisters, difficulty in breathing, swollen face or a runny nose
- Immune disorders where blood doesn't clot properly (thrombocytopenia purpura)
- High number of methemoglobin (form of haemoglobin containing iron) known as methaemoglobenaemia
- Low number of white blood cells (agranulocytosis)
Mode of Action of Pyracron Kid 300mg Tab
How Does It Work?
There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Pyracron Kid 300mg Tab contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of brain which is responsible for controlling temperature. Thus, it controls the fever.
Directions for Use of Pyracron Kid 300mg Tab
Swallow this medicine whole with a glass of water or use it as directed by your physician
Interactions of Pyracron Kid 300mg Tab
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone
- Medicines used to thin the blood like warfarin
- Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Pyracron Kid 300mg Tab
- Medicines used to treat bacterial infection like chloramphenicol
No information is available on interactions of this medicine when taken with food
Storage and disposal of Pyracron Kid 300mg Tab
- Do not store above 25°C
- This medicine must be kept away from the reach of children
Dosage of Pyracron Kid 300mg Tab
- Taking Pyracron Kid 300mg Tab in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
- Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
- Caution is needed in older people too
Last Updated on: 31 Jul 2020 | 07:00 PM (IST)
1 Lakh+ Products
100% secure and trusted payment protection
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved